Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 57, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 25, 2017, 10:32 PM EDT. It took effect at Jun 26, 2017, 10:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2017, 10:32 PM EDT (02:32 UTC)
- In effect from
- Jun 26, 2017, 10:00 AM EDT
- Expired
- Jun 27, 2017, 5:00 AM EDT
- In force
- 19 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
747 WHUS73 KAPX 260232 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1032 PM EDT SUN JUN 25 2017 LMZ344>346-261045- /O.NEW.KAPX.SC.Y.0057.170626T1400Z-170627T0400Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1032 PM EDT SUN JUN 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
829 WHUS73 KAPX 260845 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 445 AM EDT MON JUN 26 2017 LMZ344>346-261645- /O.CON.KAPX.SC.Y.0057.170626T1400Z-170627T0400Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 445 AM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
936 WHUS73 KAPX 261332 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 932 AM EDT MON JUN 26 2017 LHZ347-348-262145- /O.EXB.KAPX.SC.Y.0057.170627T0000Z-170627T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 932 AM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-262145- /O.CON.KAPX.SC.Y.0057.170626T1400Z-170627T0400Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 932 AM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
913 WHUS73 KAPX 261723 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 123 PM EDT MON JUN 26 2017 LSZ321-322-270130- /O.EXB.KAPX.SC.Y.0057.170626T1800Z-170627T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 123 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ342-270130- /O.EXA.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 123 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-270130- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 123 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-270130- /O.CON.KAPX.SC.Y.0057.170627T0000Z-170627T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 123 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
602 WHUS73 KAPX 261942 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 342 PM EDT MON JUN 26 2017 LMZ342-344>346-270345- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 342 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-270345- /O.CON.KAPX.SC.Y.0057.170627T0000Z-170627T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 342 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-270345- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 342 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
946 WHUS73 KAPX 270204 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1004 PM EDT MON JUN 26 2017 LMZ342-344>346-270400- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1004 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-348-270900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1004 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-322-270400- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1004 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
504 WHUS73 KAPX 270318 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1118 PM EDT MON JUN 26 2017 LMZ342-344>346-LSZ321-322-270430- /O.CAN.KAPX.SC.Y.0057.000000T0000Z-170627T0400Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1118 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-348-270900- /O.CON.KAPX.SC.Y.0057.000000T0000Z-170627T0900Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1118 PM EDT MON JUN 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 25, 10:23 PM EDT, 9 minutes earlier.
Area forecast discussion, Jun 25, 10:23 PM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1023 PM EDT Sun Jun 25 2017 .UPDATE... Issued at 1023 PM EDT Sun Jun 25 2017 Incoming shortwave near the MN arrowhead will close off as it digs ne, crossing central lower MI Mon afternoon. The approach of this wave will continue to support shower activity tonight, even as diurnal instability continues to wane. A weak surface low is already getting carved out over se Superior, which will drift se and deepen somewhat as the night proceeds and the upper wave approaches. Ongoing precip in ne lower MI and the Straits area will slowly fade out. However, warm advection south of the deepening low will support increasing shower activity into nw lower MI over the next several hours. This activity will then progress eastward into the rest of northern lower and parts of eastern upper MI late in the overnight. Mid clouds are becoming increasingly extensive across northern MI. Those clouds will lower overnight. That will keep min temps from terribly chilly, but parts of eastern upper and n central lower MI will still likely dip into the upper 40s. && .NEAR TERM...(Tonight through Monday) Issued at 257 PM EDT Sun Jun 25 2017 High impact weather potential: Isolated thunderstorms. No severe storms, but small hail possible. Pattern synopsis and forecast: Large scale upper troughing and cooler conditions continuing across nrn Michigan. While one shortwave tracks east across Lake Huron, another easily identified wave was pressing SE into the arrowhead of MN. In between there were weaker waves/vorticity maxima, one of which is pressing through central lower. Each of these waves were associated with the most organized areas of showers, with diurnal heating underneath cooler air/steep lapse rates aloft generating additional showers. There's actually some minor mid level ridging that has moved over nrn Michigan behind the Lake Huron wave, but analysis suggests that this may have only warmer mid level temps a degree or so. This has had little impact on overall instability compared to yesterday afternoon, roughly 400-600j/kg of BLCAPE. Scattered showers were pretty much roaming all areas. For the remainder of the afternoon, the better amount of diurnally driven showers will likely transition into developing lake breeze convergence areas of NE lower, and mainly Mackinac county of eastern upper. Although, residual low level troughing will linger across all of eastern upper, so showers may be more dispersed there. The diurnally driven showers will fade again with nightfall, and there may be a decent break in the action for a little while this evening, before the upstream shortwave from the arrowhead arrives. Some initial energy out ahead of it may keep some showery activity going this evening, especially across NW lower, but the stronger DPVA forcing doesn't arrive until overnight. This is also when a weak low pressure is expected to develop on the low level troughing across eastern upper, which also sinks into far nrn lower. A period of showers becomes likely across most of nrn Michigan overnight into Monday morning, with additional numerous diurnally driven showers Monday afternoon underneath those steeper lapse rates aloft. Still looking as though there will be a little skinny MLCAPE for some isolated thunderstorms. Again, the theme remains, no severe storms expected, but low freezing levels (6kft!) certainly providing the small hail potential. Lows tonight into the upper 40s and lower 50s most areas, with highs Monday in the very coolish lower half of the 60s most areas. Some of the higher terrain locales may not reach 60F! && .SHORT TERM...(Monday night through Wednesday) Issued at 257 PM EDT Sun Jun 25 2017 ...Brief break... High impact weather potential...none. Pattern synopsis/forecast...Upper trough exits the region Tuesday with narrow ridging moving in Wednesday. The ridging is short-lived as another upper low begins rotating down into C Canada by Thursday which should suppress heights over MI. At the surface, high pressure moves from the upper midwest into the Ohio Valley Tuesday which begins to open up the Gulf. A frontal system moving out of the Rockies then makes a run at the Great Lakes Wednesday, with a warm front approaching. Gulf moisture will get pushed northward with help from a 50kt+ LLJ that develop to our west late Wednesday. Primary forecast concerns/challenges...Brief break in the cool, wet pattern as a southwesterly flow develops over the region. Models hinting at the possibility of some showers popping on the Lake Huron side Tuesday afternoon. Some CAPE /generally below 300 J/kg/ and diurnal heating could help some showers develop along a lake breeze. Precipitation chances will increase region-wide late Wednesday as the front approaches. Approaching LLJ should help surface winds increase late Wednesday as well on the Lake Michigan side. .LONG TERM...(Wednesday night through Sunday) Issued at 257 PM EDT Sun Jun 25 2017 High impact weather potential: Chance of thunderstorms at various times throughout the long term forecast period. Primary focus revolves around the Wednesday night-Thursday timeframe as a mid level wave and associated developing area of surface low pressure eject eastward from the Intermountain West through the central/northern plains into the Great Lakes. Guidance has continued to come into better agreement over the past 24 hours, resulting in increased confidence for potentially heavy rain across a portion of northern Michigan, primarily Wednesday night. The area lies under the right entrance region of 110+ kt speed max aloft with the system's warm front and associated 45-50 kt LLJ pushing southwest to northeast across the region aiding to increase deep layer moisture. Guidance progs PWs upwards of 1.75 inches and K-Index of 35-40, both supportive of heavy rain. Worth monitoring the fine tuned details as we head into next week with the southern portion of the CWA/central Lower already on very saturated ground. A rather active pattern continues through the remainder of the forecast with several disturbances bringing shower and thunderstorm chances at various times Thursday night through Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 739 PM EDT Sun Jun 25 2017 MVFR cigs return late tonight/Monday morning. Wx to remain unsettled, as front remains hung up across upper MI, and another upper level disturbance approaches from the wnw. Anticipate periodic shower activity thru Monday morning, along with a stray TSRA or two. Like last night, cigs will decrease into MVFr territory late tonight, with gradual improvement during the day Monday. Light w to nw winds tonight, becoming stronger (gusty at MBL) on Monday. && .MARINE... Issued at 257 PM EDT Sun Jun 25 2017 Gradient winds and waves not expected to be much of an issue into the coming work week. Light and variable winds into Monday morning before an area of low pressure crosses the region through the day Monday, and brings the potential for a few low end advisory gusts. Stability may be too high for these gusts to be realized, so will hold off on any advisory for now. May also wanna be aware that conditions will not be too far off from the potential for waterspout development tonight through Monday. High pressure then slips into the southern Great Lakes Monday night into Tuesday with a transition to an increased and general W/WSW flow. Stability also probably too high for advisory gusts. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JZ NEAR TERM...SMD SHORT TERM...KJF LONG TERM...MJG AVIATION...JZ MARINE...SMD
Hazardous weather outlook, Jun 25, 6:52 PM EDT, 3 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 652 PM EDT Sun Jun 25 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-261100- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 652 PM EDT Sun Jun 25 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Remainder of this afternoon and tonight. A few thunderstorms are possible this evening, mainly in northwest lower Michigan. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are again possible across the area Monday, especially during the afternoon hours. Severe storms are not anticipated, but stronger storms will be able to produce small hail. Additional thunderstorms are possible Wednesday afternoon through Wednesday night and again at various times through the upcoming weekend. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord. JZ
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.